Roberty, Nilson C., and Nunes, Rogerio C.. "Consistent algorithms marching along characteristics for the numerical solution of the Boltzmann equation.." Journal of Applied Mathematics 2011 (2011): Article ID 126309, 26 p.-Article ID 126309, 26 p.. <http://eudml.org/doc/227928>.
@article{Roberty2011,
author = {Roberty, Nilson C., Nunes, Rogerio C.},
journal = {Journal of Applied Mathematics},
keywords = {method of characteristics; algorithms; polygonal mesh; Boltzmann transport equation; mesh generation; numerical examples},
language = {eng},
pages = {Article ID 126309, 26 p.-Article ID 126309, 26 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Consistent algorithms marching along characteristics for the numerical solution of the Boltzmann equation.},
url = {http://eudml.org/doc/227928},
volume = {2011},
year = {2011},
}
TY - JOUR
AU - Roberty, Nilson C.
AU - Nunes, Rogerio C.
TI - Consistent algorithms marching along characteristics for the numerical solution of the Boltzmann equation.
JO - Journal of Applied Mathematics
PY - 2011
PB - Hindawi Publishing Corporation, New York
VL - 2011
SP - Article ID 126309, 26 p.
EP - Article ID 126309, 26 p.
LA - eng
KW - method of characteristics; algorithms; polygonal mesh; Boltzmann transport equation; mesh generation; numerical examples
UR - http://eudml.org/doc/227928
ER -